Learn how to use Mayo Clinic Connect
Request an Appointment
Can I also make eczema worse?
Hi @lady46 and welcome to Connect.
I wanted to introduce you to fellow connect members @amberpep who has mentioned Retin A in the past and also @gardeningjunkie who has experience with eczema.
Back to you @lady46 have you been using these treatments or are you considering it?
Hi there ….. yes, I've used Retin-A for about 20 years now and I've never had the problem you're having. But everyone is different, so it's hard to tell if this is the cause or not. I know when I first started using it, it was with a doctor's supervision, and it was a whole skin care system called Obagi. You might want to check in with a Dermatologist to see for sure what it is. I know I never used Retin-A without other things ….. an exfoliator, an item called Clear, and with the Retin-A I used Blender, which was also a lightener. Most of these things you can get on line now, but I'd definitely check with a Derm. I never heard of it causing Vitiligo, but then, anything is possible.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In